Treatment For People With HPV?

Illustration of Treatment For People With HPV?
Illustration: Treatment For People With HPV? Bing

doctor. i just had risky sex with hpv. Do I need to have the HPV vaccination or undergo certain medications? Thank you and please let me know

1 Answer:

Hello

HPV is one of the viruses of sexually transmitted diseases. This HPV can cause a disease called genital warts. When having sex at risk of infection with HPV, giving the vaccine is not the right step in terms of treatment. Vaccines are a form of preventive measure that should be given before a person becomes sexually active (under 21 years of age). Indeed, there is no prohibition for you to do the HPV vaccine, but there is no guarantee that it can prevent transmission after risky sexual intercourse before.

Some of the risk factors that make a person susceptible to HPV infection:

Sexual intercourse with someone who has been diagnosed with genital warts Multipartner sexual intercourse Sexually active since adolescence Have a previous history of sexually transmitted diseases Use of sex aids previously used by people with genital warts Symptoms of genital warts do not appear immediately after infection. Symptoms will develop over time, ranging from discomfort in the genital area to small lumps. If this is what you feel immediately consult a doctor for further examination.

Prevention is the main thing in the treatment of genital warts. Avoid risky sexual relations, just have a relationship with one legal partner. However, if it is positive for infection, it must undergo treatment. There are at least two treatments for genital warts, with drugs and ablation therapy. The drugs given in the form of external drugs in cases of mild genital warts. If there are many, the condition is severe, or the patient is pregnant, the recommended therapy is ablation, it can be in the form of surgical removal, electrosurgery, cryotherapy, or laser surgery. For more information about this, you can directly consult with a dermatologist.

May be useful

dr. Muhammad Fadhil

: by

Related Question

(2 years ago)

...

Leucorrhoea Accompanied By Blood Spots In Users Of The 3-month Family Planning Injection?

Leucorrhoea Accompanied By Blood Spots In Users Of The 3-month Family Planning Injection?

(2 years ago)

I am a housewife aged 30 years old ,, I have injected KB for 3 months with no problem, but for almost a few months I often have vaginal discharge almost every day and sometimes a l...

Fever During The Third Trimester Of Pregnancy

Fever During The Third Trimester Of Pregnancy

(2 years ago)

good afternoon doc,...

Leave a Reply

Your email address will not be published.